Notre Dame Journal of Formal Logic

An independence result concerning infinite products of alephs.

John L. Hickman

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 19, Number 2 (1978), 244-248.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093888316

Digital Object Identifier
doi:10.1305/ndjfl/1093888316

Mathematical Reviews number (MathSciNet)
MR0472534

Zentralblatt MATH identifier
0314.02068

Subjects
Primary: 04A10
Secondary: 02K25

Citation

Hickman, John L. An independence result concerning infinite products of alephs. Notre Dame J. Formal Logic 19 (1978), no. 2, 244--248. doi:10.1305/ndjfl/1093888316. https://projecteuclid.org/euclid.ndjfl/1093888316


Export citation